# SDR 02FDEA00009

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 29,029 hours, 15,973 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST F/O'S PRIMARY FLT AND NAV DISPLAY.  EFIS SGU NR 2 INOP.  RELEASED PER MEL 34-7.
